# SDR GLBA2012091700055

- Difficulty date: September 16, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N108UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120108
- Aircraft time: 42,333 hours, 44,178 cycles
- Engine: Pwa PW118A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Handle
- Condition: Faulty
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THEY HAD A FLAP CONTROL FAULT FOLLOWED BY A FLAP DISAGREE, EMER DECLARED, LANDED SAFELY.  MX REPLACED THE FLAP CONTROL HANDLE, OPS CK GOOD.
